# SDR CA050126007

- Difficulty date: January 19, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE EXPERIENCED TORQUE FLUCTUATIONS IN CRUISE FOLLOWED BY AN UNCOMMANDED REDUCTION IN PROPELLER SPEED TO 12 PERCENT.  THE PILOT SHUT THE ENGINE DOWN AND DIVERTED THE FLIGHT.  MFG WILL MONITOR THE INVESTIGATION OF THE INCIDENT AND WILL SUPPLIMENT THIS REPORT TO PROVIDE ROOT CAUSE, ONCE ESTABLISHED.
